contact@ijirct.org      

 

Publication Number

2312003

 

Page Numbers

1-4

Paper Details

Multiplication Product Rule of Thakkura Pheru and its Generalized Rule

Authors

S.N. Adhikary, Jeetendra Kumar, Mahadeb Banerjee

Abstract

The paper is addressed to the work of the mathematician Thakkura Pheru for obtain a product multiplication consisting of the same digit repeated nine times, where the digit is positive and less than 10. In the present study we generalized the rule which was given by the Indian mathematician Thakkura Pheru.

Keywords

Vedic Mathematics, Thakkura Pheru, Ganitasarakaumudi (GSK), Multiplication

 

. . .

Citation

Multiplication Product Rule of Thakkura Pheru and its Generalized Rule. S.N. Adhikary, Jeetendra Kumar, Mahadeb Banerjee. 2023. IJIRCT, Volume 9, Issue 5. Pages 1-4. https://www.ijirct.org/viewPaper.php?paperId=2312003

Download/View Paper

 

Download/View Count

23

 

Share This Article